Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Skin dullness, depression, indigestion, heart racing, short tempered, fatigue. Why all together?

I am 33 year 5 ft 4 inches tall lean single women, 6 months back diagionsed for endometrosis,so my gync perscribed me Danzol 200mg & meprate 10mg (twice a day) for 4-5 after ultrasound she told me that it has been cured so she has reduced my dosage to once in a day.she will srtop my medicene after 2 momths. during this i have gone through the sideeffects like excessive weight gain(12 kgs)from 52 kg to 64 kgs,body heavyness,Skin dullnes,darking & pigmentaion(i had fairer skin & now it is weatish tone), depression , indigestion ,Fast heart beat,Stomach gastric problems, fatigue ,short tempered etc. I am a postive outwards person so recovering from my depression & short temperness.but my worry is my skin & weight problems. Doc will i get back my skin tone after stopping the medicene?will i be able to loose my weight? i have put control my diet and workout as well...pls reply as i am v much worried abt this as i am getting married in another 4-5 months.
Asked On : Fri, 11 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

Welcome to HealthcareMagic Public Forum

Your case is not straightforward or simple. There are multiple possibilities for cause of your problem. There is need to investigate cause of Depression in your case specially hormonal imbalance. Almost all skin problem exacerbate by stress and depression.

If problem is very severe and leading to frequent interpersonal problems, then for assessment and treatment, you can visit specialists like dermatologist, general physician and psychiatrist.

I hope this information has been both informative and helpful for you.
Wish you Good Health.

Dr. Ashish Mittal
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor